# SDR AWXA9700569

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT RETRACT ON CLIMB.  MADE SECOND ATTEMPT ON CLIMBOUT AND GEAR RETRACTED NORMALLY.  CYCLED LANDING GEAR HANDLE NUMEROUS TIMES, ALL INDICATING LIGHTS OP NORMAL.
